# SDR ALG2005F00021

- Difficulty date: March 22, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N864AL
- Make and model: Skrsky S76C
- Aircraft serial: 760557
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE NR 1 ENGINE ILLUMINATED TEN MINUTES AFTER DEPARTURE.  THE NR 1 ENGINE WAS PLACED IN GROUND IDLE IAW EMERGENCY CHECK LIST AND THE FLIGHT CONTINUED.  AT ARRIVAL, THE NR 1 ENGINE WAS PLACED IN FLY POSITION IAW CHECK LIST FOR NORMAL LANDING.  THERE WERE NO OTHER IRREGULAR CONDITIONS NOTED DURING THE FLIGHT.  MAINTENANCE DISCOVERED 1 SMALL DARK PARTICLE ON THE NR 1 ENGINE CHIP DETECTOR.  PERFORMED SOA SAMPLE AND CHECKED RUNDOWN TIME OF THE ENGINE.  CHIP PLUGS MUST BE PULLED AFTER LAST FLIGHT AND INSPECTED FOR A PERIOD OF 25 HOURS.  (K)
